I had a drug problem about a year and a half ago. And even though I know that snorting anything is not good for you, I was going through some emotional problems and was not in the right frame of mind. I was addicted to oxycontin and was snorting about a pill a day for a year, and even though I don't do it anymore, I feel as though I did some damage to my sinuses. My question is, is it possible to clog your sinuses from this behavior. I am constantly clearing my throat. I have a hard time breathing, and my nose looks bigger than it did three years ago. I lost a little bit of my hearing and I noticed that my speech is different. and sometimes when I really caugh hard, or if I blow my nose really hard, I can sometimes get a moment of clarity in where all of my senses come back to life and I can breathe and hear again. I know this doesn't sound too glamorous, and I am ashamed to have done it, but I want to be able to go forward preferably without these problems. Is it possible that there is additives from the pills just stuck in my lung tissue, and if so, how do I clean it out? also, how can I clear my sinuses, forever? I feel like I need deep cleansing with like acid or something that will destroy everything but my pipes.lol.
This is the best thing to clear your sinuses, hopefully forever, and it will shrink swollen mucus membranes, allowing you to breathe, and wash out any residual toxins. I also recommend coffee as a substitute addiction.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.